MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ADAPTER REMOVER INSTRUMENT; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS INC US ADAPTER REMOVER INSTRUMENT; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Model Number 2055-14-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Follow up has been conducted for information on reporter but no information has been made available at the date and time of this report.Investigation summary: as there was no reported failure, no confirmation of failure could occur but upon physical review of the instrument a determined extractor shaft is worn out.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Event or Problem Description
Instrument was reported for unknown reason.Product was received and then investigated.

Brand Name
ADAPTER REMOVER INSTRUMENT
Common Device Name
HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11181142
Report Number1818910-2021-01303
Device Sequence Number19543241
Product Code HWB
UDI-Device Identifier10603295084495
UDI-Public10603295084495
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2055-14-000
Device Catalogue Number205514000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2021
Initial Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1